# SDR ASAA2013060494988

- Difficulty date: June 4, 2013
- Submitted: June 7, 2013
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 5,498 hours, 1,620 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Condition: Erratic
- Location: Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FWD CAB TEMPERATURE CONTROLLER IS ERRATIC.  UNABLE TO MAINTAIN THE IDEAL 21C -22C SUPPLY DUCT TEMP.  AT APPROX 9 O`CLOCK POSITION THE SUPPLY DUCT TEMP IS 10 C IF THE TEMPERATURE CONTROLLER IS CLOCKWISE THERE IS NO CHANGE IN THE DUCT TEMPERATURE  UNTIL ABOUT THE 10 O`CLOCK POSITION AT WHICH TIME THE DUCT TEMP WILL CREEP UP TO APPROX 70 C (VERY SLOW).  ACFT GROUNDED.  ACCOMPLISHED BIT TEST NO DEFECTS NOTED IAW FIM TASK 864, STEP A - F(1)(B) NO HISTORY PAST 30 DAYS.
